Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 198, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 19, 2011, 9:24 PM CST for Saint Charles County, Missouri. It took effect at Dec 20, 2011, 5:25 AM CST. It was in force for 75 min.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2011, 9:24 PM CST (03:24 UTC)
- In effect from
- Dec 20, 2011, 5:25 AM CST
- Expired
- Dec 20, 2011, 6:40 AM CST
- In force
- 75 min
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 14.31 ft at Dec 20, 2011, 5:00 AM CST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
645
WGUS43 KLSX 200324
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CST MON DEC 19 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK
AT ST. PETERS...AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND ONE HALF INCH OF
PRECIPITATION THE PAST 24 HOURS AND JUST OVER ONE INCH FORECAST
IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-210324-
/O.NEW.KLSX.FL.W.0198.111220T1125Z-111221T1818Z/
/DRCM7.1.ER.111220T1125Z.111220T1200Z.111220T1818Z.UU/
924 PM CST MON DEC 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON.
* AT 9:00 PM MONDAY THE STAGE WAS 5.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO
RISE TO NEAR 16.8 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
BROWN ROAD PARK BEGINS FILLING UP.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/20 12/21 12/22 12/23 12/24
DARDENNE CREEK
ST. PETERS 16.0 5.41 16.8 9.9 6.0 4.9 4.41 follow-up statement
944
WGUS83 KLSX 201240
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CST TUE DEC 20 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-201310-
/O.CAN.KLSX.FL.W.0198.000000T0000Z-111221T1818Z/
/DRCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
640 AM CST TUE DEC 20 2011
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 6:00 AM TUESDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* CRESTED AT 14.35 FEET EARLIER THIS MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/21 12/22 12/23 12/24 12/25
DARDENNE CREEK
ST. PETERS 16.0 14.31 9.9 6.0 4.9 4.4 4.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 19, 5:34 PM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 19, 5:34 PM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 534 PM CST MON DEC 19 2011 .DISCUSSION... /358 PM CST MON DEC 19 2011/ PRIMARY CONCERN WITH THIS FCST PCKG IS PRECIP CHANCES AND PTYPE FOR THE NEXT 7 DAYS. ISENTROPIC ASCENT AHEAD OF A LOW PRESSURE SYSTEM LIFTING NEWD INTO THE SRN PLAINS WAS PRODUCING A BROAD PCPN SHIELD THIS AFTN THAT STRETCHED ACROSS MOST OF KS AND MO AND INTO THE SRN HALF OF IL. AMPLE MOISTURE WILL BE AVAILABLE FOR PCPN WITH MODELS SHOWING A STRONG LLJ TRANSPORTING A VERY MOIST AIR MASS /PWAT VALUES OF AROUND 1 INCH WHICH IS 2 STANDARD DEVIATIONS ABOVE NORMAL FOR DECEMBER IN THIS PART OF THE COUNTRY/ NWD INTO THE REGION. PCPN SHOULD CONTINUE OVERNIGHT AND INCREASE IN COVERAGE AS THE UPPER LOW APPROACHES AND LARGE SCALE LIFT INCREASES WITH SOME ADDITIONAL ENHANCEMENT PROVIDED BY WEAK JET COUPLING. TEMPERATURE PROFILES CONTINUE TO SUPPORT AN ALL-RAIN EVENT ACROSS ALL BUT THE FAR NRN CWA WHERE A COLD FRONT WAS EDGING SWD OUT OF IA. THE FAR NRN CWA WILL BE VERY CLOSE TO THE TRANSITION ZONE BETWEEN RAIN AND SNOW AND BUFKIT PROFILES AS WELL AS PARTIAL THICKNESS METHODS SUGGEST THAT SNOW AND SLEET MAY MIX WITH THE RAIN AT TIMES. AS THE SFC LOW LIFTS OUT OF THE TX PANHANDLE TONIGHT AND TOMORROW...THE BOUNDARY WILL BE LIFTED NWD AS A WARM FRONT AND PCPN SHOULD CHANGE BACK TO RAIN. DRY SLOT EFFECTS MAY CAUSE PCPN TO FALL MORE AS DRIZZLE THAN AS RAIN FOR THE SRN HALF OF THE CWA TOMORROW AND TOMORROW NIGHT. FINALLY...COLD AIR WRAPPING AROUND THE BACK SIDE OF THE DEPARTING SYSTEM MAY CAUSE SNOW TO MIX WITH RAIN ACROSS NWRN PARTS OF THE CWA TOMORROW NIGHT. ATTM IT APPEARS THAT THE DEFORMATION ZONE WILL REMAIN NORTH AND WEST OF THE CWA. BARRING ANY UNEXPECTED SHIFTS IN THE TRACK OF THIS SYSTEM...LESS THAN A HALF INCH OF SNOW AND SLEET ACCUMULATION IS EXPECTED ACROSS THE FAR NRN CWA. MEANWHILE...WATER VAPOR IMAGERY SHOWED ANOTHER SHORTWAVE DROPPING SWD ALONG THE CA COAST TOWARDS BAJA CALIFORNIA. MODELS ARE IN GOOD AGREEMENT THAT THIS SYSTEM CLOSES OFF AND SLOWS DOWN BEFORE MOVING THROUGH NRN MEXICO AND FINALLY LIFTING THROUGH ERN TX ON WED/THU IN RESPONSE TO THE STRONGER SHORTWAVE REACHING THE WA/OR COAST ON TUE NIGHT. THE SHORTWAVE CURRENTLY ALONG THE CA COAST IS NOT EXPECTED TO PRODUCE ANY PCPN FOR OUR AREA AS IT LIFTS THROUGH THE SRN CONUS. HOWEVER...MODELS SHOW THAT THE OTHER SYSTEM DEEPENS AFTER CROSSING THE ROCKIES AND TAKES A TRACK THAT WOULD BE FAVORABLE FOR SNOWFALL ACROSS MOST OF THE CWA. THERE ARE STILL SIGNIFICANT DIFFERENCES BETWEEN THE GFS/ECMWF/GEM /ESPECIALLY WRT PHASING WITH NRN STREAM SHORTWAVES/ AND BETTER MODEL AGREEMENT MIGHT NOT OCCUR UNTIL AFTER THESE FEATURES HAVE BEEN SAMPLED BY THE UPPER AIR NETWORK. KANOFSKY && .AVIATION... /512 PM CST MON DEC 19 2011/ RA IS EXPECTED TO CONTINUE THRU MUCH OF THE TAF PERIOD AS A STORM SYSTEM APPROACHES THE REGION. VSBYS ARE EXPECTED TO REMAIN IN THE LOW MVFR RANGE WITH CIGS EXPECTED TO LOWER TO AND REMAIN IN THE IFR RANGE THRU MUCH OF THE PERIOD. WINDS ARE EXPECTED TO BE NLY AS WRMFNT SETTLES JUST S OF TERMINALS. MAY SEE SOME IMPROVEMENT LATE TUES AFTERNOON AS DRY SLOT MOVES INTO THE REGION. HOWEVER...THIS IMPROVEMENT IS EXPECTED TO BE SHORT LIVED AS CIGS MAY DROP BACK INTO THE IFR RANGE AS THE SFC LOW APPROACHES. SPECIFICS FOR KSTL...RA IS EXPECTED TO CONTINUE THRU MUCH OF THE TAF PERIOD AS A STORM SYSTEM APPROACHES THE REGION. VSBYS ARE EXPECTED TO REMAIN IN THE LOW MVFR RANGE WITH CIGS EXPECTED TO LOWER TO AND REMAIN IN THE IFR RANGE THRU MUCH OF THE PERIOD. WINDS ARE EXPECTED TO BE NLY AS WRMFNT SETTLES JUST S OF TERMINAL. MAY SEE SOME IMPROVEMENT LATE TUES AFTERNOON AS DRY SLOT MOVES INTO THE REGION. HOWEVER...THIS IMPROVEMENT IS EXPECTED TO BE SHORT LIVED AS CIGS MAY DROP BACK INTO THE IFR RANGE AS THE SFC LOW APPROACHES. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 19, 3:58 PM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CST MON DEC 19 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 358 PM CST MON DEC 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A WINTRY MIX OF RAIN...SNOW...AND SLEET IS LIKELY FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE TONIGHT. A FEW TENTHS OF AN INCH OF SNOW AND SLEET IS EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WINTRY MIX OF RAIN AND SNOW IS LIKELY FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS LATE TUESDAY NIGHT WITH PRECIPITATION LINGERING INTO WEDNESDAY MORNING. AROUND A TENTH OF AN INCH OF SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SLEET AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:21 PM CST | River Flood Warning | LSX | Cole | 21 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.